# SDR DL72L011292

- Difficulty date: August 6, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- Aircraft time: 76,248 hours, 51,516 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1U10851
- Part serial: 2771A
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM A HYDRAULICS FAILURE AFTER GEAR RETRACTION. PRESSURE  ZERO, FLUID ZERO. A SYSTEM PUMPS SHUT OFF IAW CHECKLIST APPROX 5 MIN. FOUND LOCK ASSY VALVE LEAKING IN RT MLG WW. REMOVED AND REPLACE R/H SIDE LOLOCK ASSY VALVE PER M/M JACKED A/C  AND CYCLED GEAR. OPS CK OK.
